I had my first Lupron injection on Monday, April 3. So far I think I have had 3 hot flashes, more headaches than I can count, a little nausea, I am tired as all get out every single day, and the strangest thing is the pain in my shins. When I first felt that I freaked out more than a little and was convinced I had Osteosarcoma or something. Then I read the side effects literature, again, and saw that bone/joint pain and generalized pain are also side effects. I think I was so consumed with the hot flashes, acne and weight gain that I didn't really even consider the others.
I am seriously so damn tired I could go to sleep at 7 each evening and probably sleep until 7 the next morning. I haven't done that, yet, but I just might do it tonight. Part of me wants to go out and do something, but the tired, ass-dragging part of me wants to go home, hang my curtains in my bedroom, and hide in my cavernous bedroom with the A/C on 68 (I haven't been using it very much for fear of that $200 electric bill that I haven't had to pay in 2 and a half years).
Well. I'm out. See you suckers next week.